# SDR SWI2025F01304

- Difficulty date: May 5, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 49,399 hours, 32,166 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK 1-1 HAS WEAR MARKINGS IN MULTIPLE LOCATIONS. (MARKED)    (C-CHECK RO 09/07/2025)REPAIRED RH SLAT TRACK 1-1. REF - CRJ700 AMM REO 670-57-42-2120 REV -- DATED 2025-06-19. SEE CONTINUATION CARD FOR MAINTENANCE ACTIONS. C/W TC 51-900-1000-SKY
